Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 167565, 11 pages
http://dx.doi.org/10.1155/2014/167565
Research Article

Probabilistic Harmonic Calculation in Distribution Networks with Electric Vehicle Charging Stations

1Department of Electrical Engineering, Xi’an Jiaotong University, Xi’an, Shaanxi 710049, China
2Power Dispatch and Control Center of Guangdong Power Grid Corporation, Guangzhou, Guangdong 510080, China

Received 25 April 2014; Accepted 28 July 2014; Published 14 August 2014

Academic Editor: Weichao Sun

Copyright © 2014 Jianxue Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianxue Wang, Yanlin Cui, and Minghui Zhu, “Probabilistic Harmonic Calculation in Distribution Networks with Electric Vehicle Charging Stations,” Journal of Applied Mathematics, vol. 2014, Article ID 167565, 11 pages, 2014. https://doi.org/10.1155/2014/167565.